Had ptergyium surgery 5 days ago. Using antibiotic drops and prednisolone drops 4 times a day. Eye is red and looks bloody. Is this normal?

Normal. It is normal to be experiencing a bloody look on your eye. Continue to instill the antibiotic and anti-inflammatory drops as instructed and the redness will go away within days.
After Pterygium Surg. After P. Surgery:area can look red/bloody w/pain: this is normal. If pain worsens, see eyeMD. Avoid sun, protect eyes from wind/dirt; Avoid rubbing eye, swimming -eyes open underwater for first 5-7 days. Wear shield when sleeping 1st 5-7 days. Use steroid & antibx drops as rx. Do gentle lid cleaning if MD says. Ask if have demodex on eyelids (need of tea tree oil) eyedoc2020.blogspot.com.
Yes. The conjunctiva, the tissue adjacent to the removed pterygium is highly sensitive and very reactive. Your surgery has triggered this sensitivity and the eyes after this can be expected to be very red and sometimes bloody for several weeks but all should work out in the end.